Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 134727, 8 pages
http://dx.doi.org/10.1155/2013/134727
Research Article

Coefficient-Based Regression with Non-Identical Unbounded Sampling

School of Mathematics and Computational Science, Guangdong University of Business Studies, Guangzhou, Guangdong 510320, China

Received 18 January 2013; Accepted 15 April 2013

Academic Editor: Qiang Wu

Copyright © 2013 Jia Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Weilin Nie, and Cheng Wang, “Error Analysis of ERM Algorithm with Unbounded and Non-Identical Sampling,” Journal of Applied Mathematics and Physics, vol. 04, no. 01, pp. 156–168, 2016. View at Publisher · View at Google Scholar
  • 欣欣 常, “Error Analysis of Coefficient Regularized Regression and Non-Iid Sampling,” Statistics and Application, vol. 06, no. 04, pp. 442–454, 2017. View at Publisher · View at Google Scholar
  • Hongzhi Tong, Di-Rong Chen, and Fenghong Yang, “Support vector machines regression with unbounded sampling,” Applicable Analysis, pp. 1–10, 2018. View at Publisher · View at Google Scholar